Home :: Academic Members :: News

view:26357   Last Update: 2021-7-17

Masoud Ariannejad

Publications in Journals

International ISI26.  M.amiri, M. Ariannejad
Finite unitary rings in which every subring is commutative are commutative
Journal of Algebra and its Application Vol. 100 Issue 2150152 (2020PP. 2150-2157 DOI: https://doi.org/10.1142/S021949882150152. 
International ISI25.  M. Amiri, M. Ariannejad
Finite unitary rings in which every Sylow subgroup of the group of units is a cyclic group
Bulletin of the Australian Mathematical society Vol. 99 Issue 3 (2019PP. 403-412 DOI: DOI: https://doi.org/10.1017/S0004972719. 
International ISI24.   M. Ariannejad, R. Tusserkani
Tree Robustness of a Graph
Linear and Multilinear Algebra Vol. 10.1080/03 (2018P. 24 DOI: 1. 
International-ISI23.  M. Aaghabali, M. Ariannejad, A. Madadi
Some Notes on Lie Ideals in Division Rings
Journal of Algebra and its applications Issue 1850049-1 (2017P. 1850049 DOI: 1. 
International-ISI22.  S. Akbari, M. Ariannejad, Z. Tajfirouz
Permanent of matrices over roots of unity
Linear and multilinear algebra Vol. 64 Issue 9  (2016PP. 1769-1775. 
International-ISI21.  M. Aaghabali, M.Amiri, M. Ariannejad, A. Madadi
Invariance conditions on substructure of division rings
Journal of Algebra and its applications (2016P. 25 DOI: DOI: 10.1142/S0219498816500948. 
International-ISI20.  M. Aaghabali, M. Amiri, M. Ariannejad, A. Madadi
Conditions on Lie ideals in rings
Journal of Algebra and its applications (2016P. 25 DOI: 1. 
International-ISI19.  M. Aaghabali, S. Akbari, M. Ariannejad, Z. Tajfirouz
Fully indecomposable and nearly decomposable graphs
Contributions to Discreet Mathematics Vol. 11 Issue 2 (2017PP. 1-8. 
International-ISC18.  M. Ariannejad, M. Emami, O. Naserian
A familly of t-regular  self complementary k-hypergraph
Transactions on combinatorics Issue 39 (2017PP. 46-25 DOI: DOI: 10.1142/S0219498816500948. 
International-ISI17.  M. Ariannejad
A Graph Theoritical  Proof  for Amitsur-Levitski Theorem
Journal of Linear and Multilinear Algebra Vol. 64 Issue 12 (2016PP. 2486-2490. 
International16.  M. Ariannejad, M. Emami
A New Proof of Cayley’s Formula for Labeled Spanning Trees
Electronic Notes in Discrete Mathematics Issue 99 (2014PP. 22-25 DOI: 1. 
International ISI & ISC15.  M. Amiri, M. Ariannejad
 Frobenius Kernel and Wedderburn's Little Theorem 
Bulletin of the Iranian Mathematical Society Vol. 40 Issue 4  (2014PP. 961-965. 
International-ISC14.  M. Ariannejad, M. Emami
 On the number of cliques and cycles in graphs 
Transactions On Combinatorics Vol. 2 Issue 2 (2013PP. 27-33. 
International-ISI13.  M. Ariannejad, M. Emami
Notes on the Support of t-Designs
Ars Combinatoria Issue 333 (2012PP. 339-25. 
National12.  M.  Ariannejad
More  than 50 expository  persian  articles concerning general scientific  and mathematical issues, in a variety of persian journals such as: 
Newsletter of the Iranain Mathematical Society, Nos.: 85,87,90,92,93,94, 96,98,100,125,127 . . . (2000-2013), Report(IMS), 9, 2002, The Bulletin of Higher Education,2,16,2005,19-24, Akhbar( IPM),and some daily newspapers. (1995) . 
Journal of Algebra and its Applications  Accepted 2013.  
International-ISI10.  M. Ariannejad, M. Emami
Notes on Lie Ideals of Simple Artinian Rings
Journal of Algebra and Its Applications Vol. 12 Issue 7 (2013)  DOI: DOI: 10.1142/S0219498813500382. 
International9.   M. Ariannejad, M. Emami  
Notes on the Structure of Support  in BIB Designs
Australasian Journal of Combinatorics Issue 313 (2005PP. 322-26. 
International ISI & ISC8.  M. Ariannejad
Matrix Valuation Pseudo Ring
Journal of Sciences Issue 357 (2002PP. 362-25. 
International7.  M. Ariannejad
Notes on Whitehead Space of an Algebra
International Journal of Mathematics and Mathematical Sciences Issue 509 (2002PP. 512-25 DOI: 1. 
International-ISI6.   S. Akbari, M. Ariannejad
Left Artinian Algebraic Algebras
Algebra Colloquium Issue 463 (2001PP. 470-26. 
International5.  M. Ariannejad
A Special Missing Case in Triple Systems
International Journal of Sciences and Technology of the University of Khashan Issue 1 (2000PP. 4-25. 
International ISI & ISC4.   M. Ariannejad
Some Studies on Additive Commutator Group in Division Rings
Bulletin of the Iranian Mathematical Society (2000PP. 21-25. 
International3.   S. Akbari, M. Ariannejad, M. L. Mehrabbadi,  
Additive Commutator Group in Division Rings
Results in Mathematics Issue 9 (1998PP. 21-25. 
International ISI & ISC2.  M. Ariannejad
Finite Simple Field  Extension
Scientia Iranica Issue 57 (1997PP. 24-26. 
International1.   M. Ariannejad
An Alternative Proof for the Extension Theorem of Matrix Valuation.
Journal of Mathematics and Computer Sciences Issue 152 (1996PP. 149-25. 



Copyright © 2022, University of Zanjan, Zanjan, Iran